MathSciNet Relay Station
MathSciNet bibliographic data
MR2329139 30F50 (14P25 30F35)
Bujalance, E.; Cirre, F. J.; Gamboa, J. M. Normal coverings of hyperelliptic real algebraic curves. Conform. Geom. Dyn. 11 (2007), 107–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement